MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY

ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY
Catalog Number 08928428190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas pure e 402 analytical unit is 22m8-07.Investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable pth results with one patient sample on a cobas pure e 402 analytical unit.The initial result was 25.8 pg/ml using the secondary tube.The repeat result was 523 pg/ml using the primary tube.The second repeat result was 609 pg/ml using the same secondary tube.The third repeat result was 571 pg/ml using a different secondary tube.The initial result did not fit the patient's clinical picture, therefore, the repeat testings were performed.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
A general reagent problem was excluded as the qc prior to the event was within ranges.A review of the alarm trace showed few sample clot alarms at the time of sample pipetting.Additionally, the initial low result was flagged with a sample air bubble detected alarm.Note, bubbles on the sample surface may lead to mis-pipetting and non-reproducible results (also in combination with tilted tubes and liquid on the tube wall).The investigation did not identify a product problem.

Brand Name
PTH ELECSYS E2G 300
Common Device Name
PARATHYROID HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20352934
Report Number1823260-2024-02850
Device Sequence Number8000058
Product Code CEW
UDI-Device Identifier07613336170304
UDI-Public07613336170304
Combination Product (Y/N)Y
Initial Reporter CountryWZ
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08928428190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown